# SDR FDEA2020070641444

- Difficulty date: July 4, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT BORE SURFACES FOUND WITH CORROSION.  RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT BORE SURFACE REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07, REPAIR EVALUATED AND FOUND PIVOT BORE SURFACE INBOARD FACE REMAINING THICKNESS : 0.465", OUTBOARD FACE REMAINING THICKNESS : 0.496", IS CORRECTED AS PER EA 1-5750-T0354716P1 STEP 1E FIGURE 2.  TITTLE : WINGS- FLIGHT SURFACES- RIGHT HAND WING - INBOARD FLAP - OUTBOARD FORWARD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1- ALTERNATE METHOD.  REFER TO WRI : 57509346 FOR WORK DETAIL.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
